Lumps and odd shape after lip fillers. (Photo)

Hello, I had lip augmentation with hyaluronic acid about two months ago, I am not happy with the result. What are my options? I am interested in hyaluronidase injection to dissolve the filler. I feel that the lips are asymmetrical and have lumps, the lumps feel hard and massaging has not helped. I have attached pictures. I would love more information on any specialist in lip augmentation in the south Florida area. thank you.

Doctor Answers 7

Lip Swelling/Lumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

Yes, if you are unhappy with your lips, hyaluronidase can be used to reverse the filler and get rid of the lumps you are feeling. I suggest consulting with an expert. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Lips have lumps and misshapen

I'm sorry for this problem but I agree with you. This needs to be dissolved with hyaluronidase. I would go to a trusted board certified physician to get this done. I wouldn't get injected in the same place because it looks like they lack the knowledge of what normal anatomy of lips should look like.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Lumps after lip filler

It is best to have the product dissolved with hyaluronidase and seek out a board certified plastic surgeon/dermatologist in your area.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

You might also like...

Lip Augmentation Proplems

Sorry you are having this problem. Your best bet is injections with Hyaluronidase by an expert . Be sure to consult with a board certified plastic surgeon or dermatologist. Good luck

Robert M. Tornambe, MD
New York Plastic Surgeon
5.0 out of 5 stars 24 reviews

Reversing lip augmentation

Hello, and thanks for your question. I'm sorry you did not get the result you had hoped for. 
I recommend that you follow up with the physician who performed your procedure. If you're not happy with the result you can have the product dissolved. 
Best of luck, Dr. Frucht.  

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Lip shape and fillers

thank you for the pictures.  At this point, there is very little settling that will happen with from the filler.  depending on what filler they used, you may need varying concentrations of hyaluronidase injected to help dissolve the product.  this will be vary due to their underlying makeup of the concentration of hyaluronic acid + way its crosslinked within the gel matrix.  the hyaluronidase will certainly help soften the harsh lumps, and once that is taken care of you can then focus on re-defining your lip and providing adequate, natural looking volume.  i suggest you go and see your injector to discuss your options, otherwise feel free to call my office - ill be more than glad to help if you would like.

Miguel Mascaro, MD
Delray Beach Facial Plastic Surgeon
5.0 out of 5 stars 12 reviews

Lumps and odd shape after lip fillers.

Thank you for your question and I am sorry that your filler results have not been what you anticipated.  After two months little will change in the shape or size of your lips and I would recommend seeing your injector for treatment with hyaluronidase to dissolve the lip lumps and areas of firmness.  Best wishes. 

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.